# SDR CALA2013090991134

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 69,489 hours, 9,627 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL FILTER RT DIFFERENTIAL PRESSURE ACROSS RT FUEL FILTER APPROACHES BYPASS CONDITION. STATUS  MSG01- NOT ACTIVE DESCENT INTERMITTENT; FUEL PUMP FILTER DIFFERENTIAL PRESSURE  SWITCH RT ENGINE SIGNAL IS OUT OF RANGE.  DB- ELECTRONIC ENGINE CONTROL RT ENGINE CHANNEL B MSG-7360922 INACTIVE DC INTER  (ITEM DEFERRED SEE DF 418).
